# SDR SWIA202162003

- Difficulty date: August 20, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT R/H FLOOR SILL BETWEEN FS280.00-FS319.00 (MARKED)     (C-CHECK RO 10/29/2021)     INSTALLED RH FLOOR SILL BETWEEN FS280.00 TO FS319.00. REF CRJ-700 SRM 51-42 -06-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-42-13-001-001-A01 AND DWG SH670-32170 REV F.  COMPLIED WITH TASK CARD 51-900-1002-SKY
